Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to reduce bruises on arms?

I am 69 and take nifedipine and a statin. I find myself getting easily bruised, especially on my arms as I am fairly active ( beach volleyball, actively gardining, etc.). These bruises take a couple of weeks to finally disappear. Is there any way to lessen the bruising or speed its disappearance?
Thu, 18 Jun 2020
Report Abuse
Dermatologist 's  Response
Hi,

These bruises seem to be related to old age and thin skin. I would recommend you to take tablet vitamin C 500 mg twice daily along with frequent and regular application of a moisturizing lotion on the entire arms and legs.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Asmeet Kaur Sawhney, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


How to reduce bruises on arms?

Hi, These bruises seem to be related to old age and thin skin. I would recommend you to take tablet vitamin C 500 mg twice daily along with frequent and regular application of a moisturizing lotion on the entire arms and legs. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Asmeet Kaur Sawhney, Dermatologist